2 doctors weighed in:

Does taking ranitidine Zantac and marijuana have a side effect yesterday around 1 pm i took a ranitidine and last night around 8:30 i smoked some marijuana and everything was all blurry and i fainted three times

2 doctors weighed in
Dr. Carl Hebdon
Addiction Medicine

In brief: Tagamet/Zantac

This class of drugs is a well known inhibitor of the enzymes used in the liver to break-down or de-toxify many medications/drugs.
So your usual thc hit stayed around, and its intensity increased, by your use of ranitidine.

In brief: Tagamet/Zantac

This class of drugs is a well known inhibitor of the enzymes used in the liver to break-down or de-toxify many medications/drugs.
So your usual thc hit stayed around, and its intensity increased, by your use of ranitidine.
Dr. Carl Hebdon
Dr. Carl Hebdon
Thank
Dr. Heidi Fowler
Psychiatry

In brief: I

I can not provide a definitive answer to your question.
Ranitine binds to cytochrome p-450 in the liver. The active ingredient in marijuana is tetrahydrocannabinol. One of the liver enzymes that helps to metabolise tetrahydrocannabinol is cytochrome p-450. Having said that, I do not know if it the ranitidine effected the rate that cannais you smoked was metabolized. Marijuana can have some very toxic effects. When you stated that everything was "all blurry" I do not know if that was meant litterally or figuratively. Marijuana can cause visual hallucinations and as well as a number of serious psychiatric problems. User beware.

In brief: I

I can not provide a definitive answer to your question.
Ranitine binds to cytochrome p-450 in the liver. The active ingredient in marijuana is tetrahydrocannabinol. One of the liver enzymes that helps to metabolise tetrahydrocannabinol is cytochrome p-450. Having said that, I do not know if it the ranitidine effected the rate that cannais you smoked was metabolized. Marijuana can have some very toxic effects. When you stated that everything was "all blurry" I do not know if that was meant litterally or figuratively. Marijuana can cause visual hallucinations and as well as a number of serious psychiatric problems. User beware.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors